# SDR HNAA2021083100414

- Difficulty date: August 1, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 47,459 hours, 44,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #7 OTBD FLOOR SILL IS CORRODED.  REMOVED AND INSTALLED NEW L/H #7 OTBD FLOOR SILL IAW SRM 51-40-02
